# SDR 01FDEA00575

- Difficulty date: July 18, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Aircraft time: 77,882 hours, 28,525 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 240 THERE IS CRACK ON FRAME AT Y=459, X=18 AT FRAME SPLICE INCLUDE IS A PREVIOUS REPAIR FROM X=18 TO X=18.  R&R FRAME PER IAW EA & SRM.
